# SDR AWXA200400519

- Difficulty date: April 30, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 54,280 hours, 38,610 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6561777503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK FOUND 2.1875 INCH CRACK IN STRINGER 14 LT AT BS 359.  MAINTENANCE REMOVED CRACKED STRINGER 14 LT AT BS 359; FABRICATED A NEW REPLACEMENT SECTION OF STRINGER PER DWG 65-61777; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 12.
